# SDR MALA090071

- Difficulty date: May 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 25,141 hours, 27,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FRAME STA 339 INNER FLANGE REINFORCEMENT ANGLE WAS FOUND TO HAVE 6 CHAFES FROM SL 1616 -1617 AND RT CABIN FRAME STA 363 INNER FLANGE REINFORCEMENT ANGLE WAS FOUND TO HAVE A CHAFE AT SL 1605.  REPAIRED IAW S53694, S53696 AND S53152.
